More like it could be trazodne that is causing your anxiety. so i doubt the wellbutrin is the reason. the effexor probably was causing the jitters and high pulse rate. but base on what i know the trazodone is the one causing the anxiety
I am leaning towards the Effexor being the culprit here since it has very powerful stimulating qualities. So does Wellbutrin. Trazodone has been recommended to me for sleep so I doubt that one is the problem.
Maybe our CL Hensley will come along and give you a more thorough answer as he is a wealth of information when it comes to AD's.
Take care hun ♥
Unfortunatly, I don't know a heck of a lot about Trazodone. Isn't it an anti-anxiety medication? If it is then I really doubt that would be the one causing your elivated anxiety level.
As FMXSMKR mentioned, Effexor (Venlafaxine) is known for it's "pick me up" sort of properties. I would also have to lean toward the Effexor as the med that may be causing you the increase in anxiety. Also keep in mind that this elevated level of anxiety your experiencing could very well be because your depression has flaired up. Anxiety is often the spawn of worsening depression or depression that is becoming resistant to a current AD med that your taking. In your case Welbutrin.
I'm not saying the Welbuterin is the cause of your anxiety, just saying that it is possible that after a couple long years on Welbuterin, that your body has figured out a way to eliminate the theraputic effect you used to get from it. Thus bringing on a return of Depression with elevated anxiety as the by product of that depression.
I used to take welbuterin many years ago and it worked well for about 18 months then slowly pooped out on me. This is not as uncommon as people think. That's why you see many of us having to change or combine our meds every few years.
I'm not saying this if a fact in your case, just saying it is a good possability.
You've received some good input...and I'll throw in my 2 cents worth...
I was prescribed trazodone a few years ago for sleep...only took it once and it didn't help with my sleep and caused my sinuses to get conjested...I couldn't breath the entire night plus couldn't sleep...
I tend to agree with Effexor being the culprit, too. It's known for its "energizing" properties. If anxiety is one of the key components of your depression, it may be too energizing for you.
This is definitely something to discuss with your treating physician. But, there's no need to suffer - I would call him/her right away and let them know how you feel.
The problem with changing multiple meds, it becomes challenging when trying to determine which one is the culprit...
Perhaps this is a function of your thyroid, too. You should know that answer after you get your lab results back.
I'm sorry you're feeling so badly...make that call to your Dr. so some changes can be made to make you feel more comfortable.